# SDR ASOA2014031410129

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 12,551 hours, 8,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Fouled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ACTIVATE FROM F/A PANEL WHEN COCKPIT SWITCH IS IN OFF & ARM POSITION.  FOUND BAD GROUND AT GS1505.  REMOVED, CLEANED AND REINSTALLED GROUND STUD GS1505, WIRE FAH7299N, IAW AMM 20-23-00.  SYS CHECKS GOOD IAW AMM 33-51-00.
